Alert archive / Colorado / Flash Flood Warnings in 2020

Flash Flood Warning 36, NWS Pueblo, CO

July 26, 2020Las Animas County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 26, 2020, 1:52 PM MDT for Las Animas County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2020, 1:52 PM MDT (19:52 UTC)
Expired
Jul 26, 2020, 3:54 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 145 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.9 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

007 
WGUS55 KPUB 261952
FFWPUB
COC071-262215-
/O.NEW.KPUB.FF.W.0036.200726T1952Z-200726T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
152 PM MDT Sun Jul 26 2020

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Southwestern Las Animas County in southeastern Colorado...

* Until 415 PM MDT.

* At 149 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One to two inches of rain has 
  already fallen west of Trinidad and in the Cokedale area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  The Trinidad area, Cokedale and Starkville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3731 10448 3701 10446 3700 10465 3730 10470

FLASH FLOOD...RADAR INDICATED

$$

28
3 follow-up statements
590 
WGUS75 KPUB 262007
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
207 PM MDT Sun Jul 26 2020

COC071-262215-
/O.CON.KPUB.FF.W.0036.000000T0000Z-200726T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Las Animas CO-
207 PM MDT Sun Jul 26 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHWESTERN LAS ANIMAS COUNTY...

At 206 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Radar estimates that up to two inches 
of rain have already fallen. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Trinidad, Cokedale and Starkville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3731 10448 3701 10446 3700 10465 3730 10470

FLASH FLOOD...RADAR INDICATED

$$

28
611 
WGUS75 KPUB 262035
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
235 PM MDT Sun Jul 26 2020

COC071-262215-
/O.CON.KPUB.FF.W.0036.000000T0000Z-200726T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Las Animas CO-
235 PM MDT Sun Jul 26 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHWESTERN LAS ANIMAS COUNTY...

At 233 PM MDT, Doppler radar indicated thunderstorms producing 
moderate to heavy rain across the warned area. Radar estimates that 
one to two inches of rain have already fallen, however some isolated 
locations near Cokedale and just west of Trinidad may have see more 
than two inches of rain.  Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Trinidad, Cokedale and Starkville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3731 10448 3701 10446 3700 10465 3730 10470

FLASH FLOOD...RADAR INDICATED

$$

28
212 
WGUS75 KPUB 262154
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
354 PM MDT Sun Jul 26 2020

COC071-262202-
/O.CAN.KPUB.FF.W.0036.000000T0000Z-200726T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Las Animas CO-
354 PM MDT Sun Jul 26 2020

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LAS ANIMAS COUNTY IS
CANCELLED...

The heavy rain has ended but light rain is expected to continue 
through at least 5 PM in the Trinidad, Cokedale and Starkville 
areas.  Flood waters have receded and flooding is no longer expected 
to pose a threat in these locations. Please continue to heed any 
remaining road closures.

LAT...LON 3731 10448 3701 10446 3700 10465 3730 10470

$$

28

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 11:15 AM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 26, 11:15 AM MDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1115 AM MDT Sun Jul 26 2020

.MESOSCALE FLASH FLOOD POTENTIAL DISCUSSION...
Issued at 913 AM MDT Sun Jul 26 2020

Concerns are increasing for heavy rain to fall over the burn
scars later this afternoon. Latest analysis shows a cool front
pushing into northeast Colorado. Hi res guidance has this boundary
pushing south into the Palmer Divide by late morning, and down
into SE Colorado by later this afternoon. Current precipitable
water values show readings about 150 percent above normal across
all of SE CO. CAPE values are projected to be about 1000 J/KG by
mid afternoon. As the boundary pushes south, the NE winds behind
it will focus the instability onto the eastern slopes, and this
instability will allow for locally heavy rains to develop over
the east slopes of the Wet and Sangres mtns. Latest hi res
guidance shows 1 to 2 inch rainfall amounts over the east slopes
of the Sangres and Wets starting by late afternoon (see QPF output
from 13Z/14Z HRRR runs). If these amounts verify, then the
potential for burn scar flash flooding will be quite high. WPC has
the area under a slight risk of excessive rain fall, and a flash
flood watch is currently in effect for the burn scars. \/Hodanish

&&

.SHORT TERM...(Today and tonight)
Issued at 345 AM MDT Sun Jul 26 2020

Main forecast concerns/challenges continue to be with likely showers
and thunderstorms over much of southern CO today through much of
tonight. Flash flooding risk remains heightened later today through
this evening for area burn scars, with localized flash flooding a
definite possibility across parts of the plains late this afternoon
through this evening. Some potential for isolated strong to severe
storms close to the CO/KS border late this afternoon through this
evening.

A very active period setting up for today across much of southern
CO, with several hazards worth monitoring from as soon as late this
morning through late this evening. In the near term, upper level
setup supporting a continued feed of moisture to the region with
latest satellite imagery showing a plume of moisture moving right
across the region. This has resulted in periodic showers with
isolated storms early this morning, and think at least isolated
showery development will remain possible throughout this morning.
While the highest focus will be across the higher terrain, think an
occasional light shower could occur anywhere.

Focus quickly turns to a likely rapid increase in coverage of
showers and storms across the higher terrain and along the Palmer
Divide by late this morning and midday. Several factors will come
into play to support likely storms across much of the mountains and
mountain valleys during this time, that will include development
over the area burn scars. Southwest flow will continue to usher in
moist conditions along with a steady stream of shortwave energy. At
the surface and lower levels, will see trough axis shift south this
morning and initially be situated somewhere from around Fremont
county back towards El Paso county. This focus along with very moist
upslope flow will support persistent shower and thunderstorm
development across all of the higher terrain through early
afternoon. Additionally, northerly flow over the Palmer Divide will
support showers and storms spilling into parts of Teller and El Paso
counties during this time. Along with an increase in moisture,
guidance fairly consistent with substantial increases in instability
over the higher terrain. Once again, this will support an increase
in coverage and intensity of storms, along with high rainfall rates.
While thunderstorm development could support a localized flash
flooding risk across the higher terrain, continue to closely monitor
the risk of flash flooding across all of the burn scars:  Decker,
Hayden Pass, Junkins, and Spring. The current Flash Flood Watch from
noon today through midnight tonight is still on track and very valid
at this time. Given the mentioned several mechanisms at play for
thunderstorm development with heavy rainfall, did expand the watch
into parts of Chaffee county. This expansion fully encompasses the
Decker burn scar, but also highlights the potential for flash
flooding around the Chalk Cliffs. All of these areas will need to be
closely monitored for flash flooding for much of today through this
evening.

While thunderstorms and risk for flash flooding continue across the
higher terrain later this afternoon into the evening, expect
additional thunderstorm development across most of the plains by
early to mid afternoon. Previously mentioned surface/low level
trough will dip south through the afternoon and evening and continue
to be a focus for thunderstorm development over the plains. Coverage
of storms will likely remain scattered for much of the afternoon,
though be possible anywhere across the plains. Moderate instability
will be present during this time, though flow and bulk shear will
continue to remain on the lower side. Some potential for any storm
that develops to tap into some pockets of stronger flow though, and
can't rule out a stronger storm anywhere across the plains later
this afternoon into mid evening. Guidance not really consistent with
this potential but if trends shift towards stronger instability and
flow like some guidance is hinting at that, then a higher risk for a
strong to severe storm could be possible from Pueblo east to Lamar
with the highest risk being for areas closer to Lamar. Strong winds
would be the main hazard.

By mid to late evening, guidance showing well defined troughiness
from the surface all the way up to the mid levels of the atmosphere
in place across southern CO, while 700mb flow southerly flow
increases out ahead of it. This will likely support a change from
more scattered storm development to more widespread development.
While this forcing increases, guidance also fairly consistent with
showing additional increases in surface dewpoints and PWATs.
Dewpoints well into the 60s and PWATs approaching around 1.8 inches
will be possible, and be somewhat concerning as the risk will shift
for heavy rainfall across parts of the plains. Confidence is
currently on the lower side for exact placement of possible heavy
rainfall and the coverage, and have not issued any Flash Flood
Watches at this time. However, do think there is a definite
possibility for localized flash flooding across the plains. At this
point if it were to occur, best guess would be for areas anywhere
along the HWY 50 corridor. This will need to be closely monitored
later this evening, as the risk for storms could continue across
parts of the plains well into tonight.

.LONG TERM...(Monday through Saturday)
Issued at 345 AM MDT Sun Jul 26 2020

Overall there is general consensus between the operational models
and modest ensemble spreads. The main concern will be the
potential for flash flooding over area burn scars through Tuesday,
before drier conditions move into the area for midweek.

Monday into Tuesday...high pressure will continue to spin over
Texas on Monday before being forced westward over Arizona by and
upper trough on Tuesday. This will set the stage for more
widespread showers and thunderstorms across all of southern
Colorado. This includes a higher risk of flash flooding on area
burn scars. On Monday, a cold front will drop south across the
Plains during the morning hours. Low level flow will turn upslope
behind the front with abundant moisture spreading across the
region. Expect ongoing showers and thunderstorms over the Plains
during the morning hours. Meanwhile, and upper disturbance
embedded in the flow aloft will move across the state. This will
help provide additional lift helping to produce Mountain
thunderstorms by early afternoon. Precipitable water will also be
quite high across the region, with values expected to be in excess
of 1.5. This will aid thunderstorms in being efficient rain
producers. The flash flood risk will remain high on Monday,
especially if one of these storms moves over a burn scar. In
addition to heavy rainfall, lightning will also be a risk.

On Tuesday, the upper high will shift westward into Arizona while
the next upper disturbance drops southeast across the region. This
will send another cold front across the Plains, with moist upslope
flow in place across the Plains. PWATs will continue to be high.
Given the track of the upper wave, expect the primary focus to be
on the Eastern Mountains, into the I-25 corridor during the
afternoon and evening hours. The flash flood risk will remain high
over the Eastern Mountains, and likely into the Colorado Springs
and Pueblo urban areas. The flash flood risk will also be enhanced
in areas that see heavy rain on Monday. We will continue to
monitor this situation closely.

Afternoon highs both days will be cooler. Highs on Monday will
only reach the upper 70s to lower 80s. On Tuesday, it will be
slightly warmer with lower to mid 80s across the lower elevations.

Wednesday and Thursday...high pressure will build out of Arizona
and across southern Colorado, while the upper trough will sit over
the central states. This will lead to dry northwesterly flow
across Colorado. Models continue to come in on the drier side,
with little to no precipitation in the GFS. The NBM guidance has
generally scattered Mountain thunderstorms both days, but have a
feeling this is a bit overdone. For now, kept with the NBM
guidance with generally scattered precipitation chances for the
Mountains, with more isolated activity on the Plains, but as
mentioned, both days will likely trend drier with the upcoming
model runs. Temperatures will also be warming up, with highs back
into the 90s over the Plains.

Friday through Sunday...high pressure is expected to build over
the Four Corners region with broad northwesterly flow across
Colorado. Moisture will once again be on the increase, with
increasing afternoon and evening showers and thunderstorms
expected each day. Lack of steering flow will likely keep most
precipitation anchored to the terrain, with activity dissipating
as it moves off the Mountains into the Plains. Temperatures will
continue to be warm with 90s expected over the lower elevations.
Mozley

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1111 AM MDT Sun Jul 26 2020

Locally heavy rain associated with thunderstorms will be possible
at the 3 taf sites; KPUB, KALS and KCOS, later this afternoon and
early evening. Storms may linger into the evening hours. Along
with the heavy rain, wind gusts to 30 to 40 knts will be possible.
Best chance of showers and storms will be between 2100 and 0200
UTC.

In addition, given the high moisture in the atmosphere, some low
cigs will be possible at the 3 taf sites early tomorrow morning

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for COZ061-062-072>075-
077-079-080-087.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...MOZLEY
AVIATION...HODANISH
MESOSCALE...HODANISH
Hazardous weather outlook, Jul 26, 11:01 AM MDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Sun Jul 26 2020

COZ058>089-093>099-271715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Sun Jul 26 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon through Tonight

The Flash Flood threat for the burn scars across southeast and
south central Colorado is much higher than normal this afternoon
and evening.

Model guidance late this morning continues to indicate
thunderstorms will develop by mid afternoon over the east slopes
of the southern mountains, and the immediate adjacent plains.
Given that there is a rather unstable atmosphere over the entire
region, these storms will have the potential to produce very heavy
rainfall over a short period of time. Rainfall rates of 0.5 to
1.0 inches per hour will be possible. These types of rainfall
rates will have the potential to cause flash flooding across area
burn scars this afternoon and evening. The greatest risk of flash
flooding across the burn scars will be between 3 pm and 8 pm this
evening.

People who live in or near a burn scar should remain alert to the
weather this afternoon and evening. Be prepared to move quickly to
higher ground if a warning is issued.

In addition to the burn scar flooding potential, there is also a
risk of local urban flash flooding across the Palmer Divide areas
(including all of the El Paso county) and the Raton Mesa
(including the Trinidad region). Other strong thunderstorms
capable of producing heavy rain will fall over the plains, but
will be more isolated in nature.

Across the interior mountains, locally heavy rain is also likely,
and this could cause rock and mud slides across the mountain
passes. Areas in and around the Chalk Bluffs will be susceptible
to heavy rains today.

There is also a marginal risk of severe storms over the greater
Kiowa county area, with the primary severe weather risk being
winds of 60 mph.

All storms will produce potentially deadly cloud to ground
lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Widespread showers and thunderstorms are expected on Monday. The
primary risk will be flash flooding on area burn scars due to
abundant moisture and efficient rain producing thunderstorms. The
flash flood risk will be highest on area burn scars. Moisture will
remain in place on Tuesday with deep upslope flow leading to heavy
showers and thunderstorms over the Eastern Mountains, east into
the Interstate 25 corridor. Flash flooding will remain possible on
area burn scars, along with the Colorado Springs and Pueblo urban
areas. In addition to the heavy rainfall, storms will also produce
dangerous lightning.

Drier conditions with a few thunderstorms are possible Wednesday
and Thursday. Better chances for thunderstorms are expected Friday
into Saturday, initially over the Mountains during the afternoon,
with eastward movement into the Plains during the evening.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters is
likely this afternoon and evening over the entire region.

Hodanish

In the hours before

Special weather statement, Jul 26, 1:36 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT Sun Jul 26 2020

COZ074-088-262015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
136 PM MDT Sun Jul 26 2020

...SPECIAL WEATHER STATEMENT...

At 132 PM MDT, Doppler radar was tracking thunderstorms with
moderate to heavy rain in southwestern Las Animas County, moving
east at 15 mph. Thunderstorms have been occurring in this area since
around 1230 PM, with radar indicating that some locations may have
already received between one and two inches of rain.

Pea size hail will also be possible with some of the stronger
storms.

Locations impacted include...
The Trinidad area, Cokedale, Gulnare, Boncarbo, and Segundo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall may lead to localized flooding. Do not drive
your vehicle through flooded roadways.

&&

LAT...LON 3700 10455 3700 10507 3733 10492 3737 10457
      3722 10452
TIME...MOT...LOC 1932Z 263DEG 11KT 3715 10470

28
Special weather statement, Jul 26, 1:39 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
139 PM MDT Sun Jul 26 2020

COZ099-262015-
Springfield Vicinity/Baca County CO-
139 PM MDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL
215 PM MDT...

At 138 PM MDT, Doppler radar was tracking a strong thunderstorm
northwest of The Saunders Elevator, moving northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Baca
County.

LAT...LON 3746 10214 3756 10221 3763 10204 3749 10204
TIME...MOT...LOC 1938Z 233DEG 16KT 3754 10210

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:36 PM MDTSpecial Weather StatementPUB39 min
Jul 26, 2:30 PM MDTSpecial Weather StatementPUBCostilla15 min
Jul 26, 3:07 PM MDTFlash Flood WarningPUBHuerfano113 min
Jul 26, 3:25 PM MDTSpecial Weather StatementPUBHuerfano20 min
Jul 26, 3:32 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano113 min
Jul 26, 3:42 PM MDTFlash Flood WarningPUBLas Animas108 min
Jul 26, 4:19 PM MDTSpecial Weather StatementPUBProwers26 min
Jul 26, 4:54 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee, Fremont, Saguache5 hr

Nearby

Flash Flood Warnings in Colorado, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.